# SDR IPXA2015061290093

- Difficulty date: June 12, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 29,303 hours, 19,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF BACKLIGHTING IN ENGINE START PANEL WENT OUT A WHILE LATER SMELLED A CHEMICAL ODOR FOLLOWED BY AN ODOR OF BURNING OR CHANED PAPER.  DONNED OXYGEN MASKS AND TROUBLSHOT INDIVIDUAL PACKS TO NO AVAIL.   EXAMINED INSPECTED WIRING & SURROUNDING AREAS OF PANEL, NO DEFECTS FOUND.  R & R ENGINE START, RAT CONTROL PANEL & LIGHTPLATE IAW AMM 80-11-09 & 33-13-01. OPS CHECKS GOOD.
